## Road Atlanta Grand Prix Michelin Raceway Road Atlanta, Braselton, GA November 19-22, 2020 Track Length – 2.54 miles

## SVRA Sprint Series

4/8/20

| Wednesday, November 18       1:00-5:00pm     Registration & Load in |                                | n                        | 12:15pm1:15pm LUNCH BREAK<br>Track TouringTickets available at Registration Office             |  |
|---|--------------------------------|--------------------------|--|--|
| ENTER GATE 1 ONLY<br>SVRA – turn left, get into line                |                                |                          | Car Show Touring Laps  |  |
|   |                                |                          |  |  |
| Trans Am -  | - turn right into registration | lot                      | 1:15pm Miata Heritage Cup Feature Race 1   |  |
| Thursday, November 19   |                                |                          | 1:40pm Groups 6, 12a Feature Race 1*   |  |
|   |                                | T 1'                     | 2:05pm Groups 8, 12b Feature Race 1'   |  |
| 7:00am5:0   |                                |                          | 2:30pm Group 10 Feature Race 1   |  |
| 7:30am  |                                | ers' Mtg—SVRA Tech       | 2:55pm Groups 5a, 7, 9, 11 Feature Race 1 <sup>3</sup>   |  |
| 7:30am—5  |                                | pection-After 3pm,       | 3:20pm Groups 1, 2, 3, 4 Feature Race 1 <sup>3</sup>   |  |
|   |                                | t 4 run groups on Friday | 3:45pm Radical Feature Race 2  |  |
| 12:00pm   | Trans Am Loa                   | ıd In                    | 4:30pm IGT Feature Race 3  |  |
| 8:00am—5:00pm OPTIONAL TEST DAY                                     |                                |                          | 4:55pm TA2 Feature Race 70   |  |
|   | (see Test Schedule on rev      | verse side)              | 6:05pm End of on-track activities  |  |
| Ender Ne  | <b>2</b> 0                     |                          | Sur der Niedersber 22  |  |
| Friday, November 20<br>7:00am—5:00pm Registration                   |                                |                          | Sunday, November 22  |  |
|   |                                |                          | 8:00am—12noon Registration   |  |
|   | :00pm Technical Inspectio      |                          | 8:00am Radical Feature Race 3  |  |
| 7:30am  | Drivers' Mtg – SVRA T          |                          |  |  |
|   | REQUIRED IF ATTENDE            |                          | 8:35am ALL ENDURO CARS ON GRID   |  |
| 8:00am  | Groups 8, 12b                  | Practice                 | ROLL OFF 8:40 – GREEN FLAG 8:45  |  |
| 8:25am  | Miata Heritage Cup             | Practice                 | 8:45am – 9:55am Vintage/Historic ALL GROUPS/IGT  |  |
| 8:50am  | Group 10                       | Practice                 | (HARD STOP 10:00) 1 Pit Stop – 70 minutes  |  |
| 9:15am  | Groups 5a, 7, 9, 11            | Practice                 |  |  |
| 9:40am  | Groups 6, 12a                  | Practice                 | 10.00cm 12.00cm Other TIME /LUNCH DDF 41/  |  |
| 10:05am   | Groups 1, 2, 3, 4              | Practice                 | 10:00am-12:00pm QUIET TIME/LUNCH BREAK   |  |
| 10:30am   | IGT                            | Qualifying 2             | Track Touring—see Registration for tickets   |  |
| 10:55am   | Radical                        | Practice 2               | 1  |  |
| 11:25am   | TA/XGT/SGT/GT                  | Practice 30min           | 12:00pm Trans Am – All Classes Feature Race 75   |  |
| 11:55am   | TA2                            | Practice 30min           | 1:15pm Groups 1, 2, 3, 4 Feature Race 2*   |  |
|   |                                |                          | 1:45pm Groups 6, 12a Feature Race 2'   |  |
| 12:25pm-1   | :25pm LUNCH BREA               | K                        | 2:15pm Groups 5a. 7. 9, 11 Feature Race 2 <sup>3</sup>   |  |
| 12.25pm-1   |                                |                          | 2:45pm Groups 8, 12b Feature Race 2 <sup>*</sup>   |  |
| 1.05  |                                |                          | 3:15pm Miata Heritage Cup Feature Race 2   |  |
| 1:25pm  | Groups 6, 12a                  | Qualifying 1             | 3:45pm Group 10 Feature Race 2   |  |
| 1:50pm  | Groups 5a, 7, 9, 11            | Qualifying 1             | 4:15pm End of on-track activities  |  |
| 2:15pm  | Miata Heritage Cup             | Qualifying 1             | - 1  |  |
| 2:40pm  | Groups 8., 12b                 | Qualifying 1             | DACE DUN CDOUBS  |  |
| 3:05pm  | Groups 1, 2, 3, 4              | Qualifying 1             | RACE RUN GROUPS  |  |
| 3:30pm  | Group 10                       | Qualifying 1             |  |  |
| 3:55pm  | Radical                        | Qualifying               | SVRA Groups 1, 2, 3, 4** SVRA Groups 8, 12b   SVRA Croups 5a, 7, 0, 11** SVRA Croup 10         |  |
| 4:25pm  | IGT                            | Feature Race 1           | SVRA Groups 5a, 7, 9, 11**     SVRA Group 10       SVRA Groups 6, 12a**     Miata Heritage Cup |  |
| 4:50pm  | TA/XGT/SGT/GT                  | Qualifying 40min         | Pro Trans Am Series Radical  |  |
| 5:30pm  | TA2                            | Qualifying 20min         | International GT Series (IGT)  |  |
| 5:50pm  | End of on-track activitie      |                          |  |  |
| Saturday  | November 21                    |                          | <b>*THERE WILL BE SEPARATE PODIUMS FOR RACES THA</b>   |  |
| 7:30am—3:00pm Registration  |                                |                          | HAVE COMBINED GROUPS   |  |
|   | :30am Technical Inspecti       | on an                    |  |  |
|   |                                |                          | ** Split start will be used if deemed necessary—2 Pace Cars                                    |  |
| 10:00–5:00  |                                |                          | Schedule and Run Groups subject to change due to entry levels                                  |  |
| 8:00am  | Groups 6, 12a                  | Qualifying 2             |  |  |
| 8:20am  | Miata Heritage Cup             | Qualifying 2             |  |  |
| 8:40am  | Groups 8, 12b                  | Qualifying 2             |  |  |
| 9:00am  | Group 10                       | Qualifying 2             |  |  |
| 9:20am  | Groups 5a, 7, 9, 11            | Qualifying 2             |  |  |
| 9:40am  | Groups 1, 2, 3, 4              | Qualifying 2             |  |  |
| 10:00am   | Radical                        | Feature Race 1           |  |  |
|   | IGT                            | Feature Race 2           |  |  |
| 10:45am   |                                |                          |  |  |
| 10:45am<br>11:10am  | TA/XGT/SGT/GT                  | Feature Race 70min       |  |  |